# SDR SWAA2024102337742

- Difficulty date: September 14, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLES ON ACCESS PANEL 561BB AT LEFT WING 2024-572792<[01] TOOL USED : CALIPER P/N:500-197-30 S/N:A21042057 DUE DATE: 17-APR-25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 03-APR-25;[03] STEP 12 TOOL USED ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190859705; CAL DUE DATE: 23-OCT-24;[04] TOOL USED: MULTIMETER P/N: FLUKE 87 S/N: 58430097; DUE DATE: 17-JUN-25.;[05] REPAIRED ACCESS PANEL 561BB AT LEFT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[06] REPAIRED ACCESS PANEL 561BB AT LEFT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.
